The exact packing measure of Brownian double points

Peter Morters, Narn-Rueih Shieh

Research output: Contribution to journalArticle

  • 5 Citations
LanguageEnglish
Pages113-136
Number of pages24
JournalProbability Theory and Related Fields
Volume143
Issue number1-2
Early online date27 Nov 2007
DOIs
StatusPublished - 1 Jan 2009

Cite this

The exact packing measure of Brownian double points. / Morters, Peter; Shieh, Narn-Rueih.

In: Probability Theory and Related Fields, Vol. 143, No. 1-2, 01.01.2009, p. 113-136.

Research output: Contribution to journalArticle

Morters P, Shieh N-R. The exact packing measure of Brownian double points. Probability Theory and Related Fields. 2009 Jan 1;143(1-2):113-136. Available from, DOI: 10.1007/s00440-007-0122-x
Morters, Peter ; Shieh, Narn-Rueih. / The exact packing measure of Brownian double points. In: Probability Theory and Related Fields. 2009 ; Vol. 143, No. 1-2. pp. 113-136
@article{a4ad359418cf4887afaf29aac4437a26,
title = "The exact packing measure of Brownian double points",
author = "Peter Morters and Narn-Rueih Shieh",
year = "2009",
month = "1",
day = "1",
doi = "10.1007/s00440-007-0122-x",
language = "English",
volume = "143",
pages = "113--136",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - The exact packing measure of Brownian double points

AU - Morters,Peter

AU - Shieh,Narn-Rueih

PY - 2009/1/1

Y1 - 2009/1/1

UR - http://www.scopus.com/inward/record.url?scp=54349117534&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1007/s00440-007-0122-x

U2 - 10.1007/s00440-007-0122-x

DO - 10.1007/s00440-007-0122-x

M3 - Article

VL - 143

SP - 113

EP - 136

JO - Probability Theory and Related Fields

T2 - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 1-2

ER -